RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1993, Volume 184, Number 6, Pages 99–150 (Mi msb995)  

This article is cited in 50 scientific papers (total in 50 papers)

Averaging of boundary value problems with a singular perturbation of the boundary conditions

G. A. Chechkin


Abstract: Boundary value problems with different conditions on alternating small parts of the boundary are considered. An investigation is made of the behavior of solutions of such problems as the small parameter characterizing the period of change of the type of the boundary conditions goes to zero, and estimates are given for the deviation of these solutions from the solutions of the limit problem in various cases. The spectral properties of these problems are studied from a unified point of view on the basis of general methods (see [4], [9]).

Full text: PDF file (2597 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1994, 79:1, 191–222

Bibliographic databases:

UDC: 517.9
MSC: Primary 35J25, 35J05; Secondary 73K10, 35B25
Received: 23.04.1992

Citation: G. A. Chechkin, “Averaging of boundary value problems with a singular perturbation of the boundary conditions”, Mat. Sb., 184:6 (1993), 99–150; Russian Acad. Sci. Sb. Math., 79:1 (1994), 191–222

Citation in format AMSBIB
\Bibitem{Che93}
\by G.~A.~Chechkin
\paper Averaging of boundary value problems with a~singular perturbation of the~boundary conditions
\jour Mat. Sb.
\yr 1993
\vol 184
\issue 6
\pages 99--150
\mathnet{http://mi.mathnet.ru/msb995}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1234592}
\zmath{https://zbmath.org/?q=an:0875.35009}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1994
\vol 79
\issue 1
\pages 191--222
\crossref{https://doi.org/10.1070/SM1994v079n01ABEH003608}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PP19200013}


Linking options:
  • http://mi.mathnet.ru/eng/msb995
  • http://mi.mathnet.ru/eng/msb/v184/i6/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Oleinik, G. A. Chechkin, “On boundary-value problems for elliptic equations with rapidly changing type of boundary conditions”, Russian Math. Surveys, 48:6 (1993), 173–175  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. G. Belyaev, G. A. Chechkin, “Homogenization of a mixed boundary-value problem for the Laplace operator in the case of an insoluble 'limit' problem”, Sb. Math., 186:4 (1995), 511–525  mathnet  crossref  mathscinet  zmath  isi
    3. Skrypnik I., “Asymptotic Behavior of Solutions to Nonlinear Elliptic Problems with Nonhomogeneous Boundary Conditions”, Differ. Equ., 31:3 (1995), 507–511  mathnet  mathscinet  zmath  isi
    4. Friedman A., Huang C., Yong J., “Effective Permeability of the Boundary of a Domain”, Commun. Partial Differ. Equ., 20:1-2 (1995), 59–102  crossref  mathscinet  zmath  isi
    5. R. R. Gadyl'shin, “On the perturbation of the Laplacian spectrum when the boundary condition type changes on a small part of the boundary”, Comput. Math. Math. Phys., 36:7 (1996), 889–898  mathnet  mathscinet  zmath  isi
    6. Gadylshin R., “Asymptotics of the Minimum Eigenvalue for a Circle with Fast Oscillating Boundary Conditions”, Comptes Rendus Acad. Sci. Ser. I-Math., 323:3 (1996), 319–323  mathscinet  zmath  isi
    7. R. R. Gadyl'shin, “Existence and asymptotics of poles with small imaginary part for the Helmholtz resonator”, Russian Math. Surveys, 52:1 (1997), 1–72  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. D. I. Borisov, R. R. Gadyl'shin, “On the spectrum of the Laplacian with frequently alternating boundary conditions”, Theoret. and Math. Phys., 118:3 (1999), 272–277  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. Alexander G. Belyaev, Gregory A. Chechkin, Rustem R. Gadyl'shin, “Effective Membrane Permeability: Estimates and Low Concentration Asymptotics”, SIAM J Appl Math, 60:1 (1999), 84  crossref  mathscinet  zmath  isi
    10. A. Yu. Belyaev, G. A. Chechkin, “Averaging of operators with a fine-scaled structure of boundary conditions”, Math. Notes, 65:4 (1999), 418–429  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. R GADYLSHIN, “On an analog of the Helmholtz resonator in the averaging theory”, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 329:12 (1999), 1121  crossref  mathscinet  zmath  elib
    12. Gadyl'shin R., “Asymptotics of the Eigenvalues of a Boundary Value Problem with Rapidly Oscillating Boundary Conditions”, Differ. Equ., 35:4 (1999), 540–551  mathnet  mathscinet  zmath  isi
    13. D. I. Borisov, “Two-Parameter Asymptotics in a Boundary-Value Problem for the Laplacian”, Math. Notes, 70:4 (2001), 471–485  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    14. R. R. Gadyl'shin, “Homogenization and asymptotics for a membrane with closely spaced clamping points”, Comput. Math. Math. Phys., 41:12 (2001), 1765–1776  mathnet  mathscinet  zmath  elib
    15. Mel'nyk T., “Hausdorff Convergence and Asymptotic Estimates of the Spectrum of a Perturbed Operator”, Z. Anal. ihre. Anwend., 20:4 (2001), 941–957  crossref  mathscinet  zmath  isi
    16. R. R. Gadyl'shin, “On a Model Analogue of the Helmholtz Resonator in Homogenization”, Proc. Steklov Inst. Math., 236 (2002), 70–77  mathnet  mathscinet  zmath
    17. D. I. Borisov, “Boundary-value problem in a cylinder with frequently changing type of boundary”, Sb. Math., 193:7 (2002), 977–1008  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    18. R. R. Gadyl'shin, “Analogues of the Helmholtz resonator in homogenization theory”, Sb. Math., 193:11 (2002), 1611–1638  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    19. Borisov D., “On a Singularly Perturbed Boundary Value Problem for the Laplacian in a Cylinder”, Differ. Equ., 38:8 (2002), 1140–1148  mathnet  crossref  mathscinet  zmath  isi
    20. Borisov D., “On a Laplacian with Frequently Nonperiodically Alternating Boundary Conditions”, Dokl. Math., 65:2 (2002), 224–226  mathscinet  zmath  isi
    21. D. I. Borisov, “Asymptotics and estimates for the eigenelements of the Laplacian with frequently alternating non-periodic boundary conditions”, Izv. Math., 67:6 (2003), 1101–1148  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    22. D. I. Borisov, “Asymptotics and estimates of the convergence rate in a three-dimensional boundary-value problem with rapidly alternating boundary conditions”, Siberian Math. J., 45:2 (2004), 222–240  mathnet  crossref  mathscinet  zmath  isi  elib
    23. G. A. Chechkin, “Estimation of Solutions of Boundary-Value Problems in Domains with Concentrated Masses Located Periodically along the Boundary: Case of Light Masses”, Math. Notes, 76:6 (2004), 865–879  mathnet  crossref  crossref  mathscinet  zmath  isi
    24. G. A. Chechkin, “Asymptotic expansions of eigenvalues and eigenfunctions of an elliptic operator in a domain with many “light” concentrated masses situated on the boundary. Two-dimensional case”, Izv. Math., 69:4 (2005), 805–846  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    25. M. Yu. Planida, “Asymptotics of the eigenelements of the Laplacian with singular perturbations of boundary conditions on narrow and thin sets”, Sb. Math., 196:5 (2005), 703–741  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    26. Chechkin G., Gadyl'shin R., “On Boundary-Value Problems for the Laplacian in Bounded and in Unbounded Domains with Perforated Boundaries”, J. Differ. Equ., 216:2 (2005), 502–522  crossref  mathscinet  zmath  isi
    27. Chechkin G., Perez M., Yablokova E., “Non-Periodic Boundary Homogenization and “Light” Concentrated Masses”, Indiana Univ. Math. J., 54:2 (2005), 321–348  crossref  mathscinet  zmath  isi  elib
    28. G. A. Chechkin, “Homogenization of solutions to problems for the Laplace operator in unbounded domains with many concentrated masses on the boundary”, Journal of Mathematical Sciences (New York), 139:1 (2006), 6351  crossref  mathscinet  zmath  elib
    29. D. I. Borisov, “On a problem with nonperiodic frequent alternation of boundary conditions imposed on fast oscillating sets”, Comput. Math. Math. Phys., 46:2 (2006), 271–281  mathnet  crossref  mathscinet  zmath  elib  elib
    30. G. A. Chechkin, Yu. O. Koroleva, L.-E. Persson, “On the Precise Asymptotics of the Constant in Friedrich's Inequality for Functions Vanishing on the Part of the Boundary with Microinhomogeneous Structure”, J Inequal Appl, 2007 (2007), 1  crossref  mathscinet  zmath  isi
    31. M. N. Zubova, T. A. Shaposhnikova, “Homogenization of the Variational Inequality Corresponding to a Problem with Rapidly Varying Boundary Conditions”, Math. Notes, 82:4 (2007), 481–491  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    32. Chechkin G.A., Gadyl'Shin R.R., “On Boundary-Value Problems for the Laplacian in Bounded Domains with Micro Inhomogeneous Structure of the Boundaries”, Acta. Math. Sin.-English Ser., 23:2 (2007), 237–248  crossref  mathscinet  zmath  isi
    33. Mel'nik T.A., Vashchuk P.S., “Homogenization of a Boundary Value Problem with Mixed Type of Boundary Conditions in a Thick Junction”, Differ. Equ., 43:5 (2007), 696–703  crossref  mathscinet  zmath  isi
    34. D Borisov, G Cardone, “Homogenization of the planar waveguide with frequently alternating boundary conditions”, J Phys A Math Theor, 42:36 (2009), 365205  crossref  mathscinet  zmath  isi  elib
    35. Denis Borisov, Renata Bunoiu, Giuseppe Cardone, “On a Waveguide with Frequently Alternating Boundary Conditions: Homogenized Neumann Condition”, Ann Henri Poincaré, 2010  crossref  mathscinet
    36. D. Borisov, R. Bunoiu, G. Cardone, “Homogenization and asymptotics for a waveguide with an infinite number of closely located small windows”, J Math Sci, 2011  crossref  mathscinet
    37. V. A. Sadovnichii, A. G. Chechkina, “Ob otsenke sobstvennykh funktsii zadachi tipa Steklova s malym parametrom v sluchae predelnogo vyrozhdeniya spektra”, Ufimsk. matem. zhurn., 3:3 (2011), 127–139  mathnet  zmath
    38. Denis Borisov, Renata Bunoiu, Giuseppe Cardone, “On a waveguide with an infinite number of small windows”, Comptes Rendus Mathematique, 349:1-2 (2011), 53  crossref  mathscinet  zmath
    39. Chechkina A.G., “On Singular Perturbations of a Steklov-Type Problem with Asymptotically Degenerate Spectrum”, Dokl. Math., 84:2 (2011), 695–698  crossref  mathscinet  zmath  isi  elib  elib
    40. G. A. Chechkin, Yu. O. Koroleva, L.-E. Persson, P. Wall, “On Spectrum of the Laplacian in a Circle Perforated along the Boundary: Application to a Friedrichs-Type Inequality”, International Journal of Differential Equations, 2011 (2011), 1  crossref  mathscinet
    41. G.A. Chechkin, D. Cioranescu, A. Damlamian, A.L. Piatnitski, “On boundary value problem with singular inhomogeneity concentrated on the boundary”, Journal de Mathématiques Pures et Appliquées, 98:2 (2012), 115  crossref  mathscinet  zmath
    42. Denis Borisov, Renata Bunoiu, Giuseppe Cardone, “Waveguide with non-periodically alternating Dirichlet and Robin conditions: homogenization and asymptotics”, Z. Angew. Math. Phys, 2012  crossref  mathscinet
    43. T. F. Sharapov, “On the resolvent of multidimensional operators with frequently changing boundary conditions in the case of the homogenized Dirichlet condition”, Sb. Math., 205:10 (2014), 1492–1527  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    44. R. R. Gadyl'shin, S. V. Repjevskij, E. A. Shishkina, “On an eigenvalue for the Laplace operator in a disk with Dirichlet boundary condition on a small part of the boundary in a critical case”, Proc. Steklov Inst. Math. (Suppl.), 292, suppl. 1 (2016), 76–90  mathnet  crossref  mathscinet  isi  elib
    45. A. G. Chechkina, V. A. Sadovnichy, “Degeneration of Steklovtype boundary conditions in one spectral homogenization problem”, Eurasian Math. J., 6:3 (2015), 13–29  mathnet
    46. T. F. Sharapov, “On resolvent of multi-dimensional operators with frequent alternation of boundary conditions: critical case”, Ufa Math. J., 8:2 (2016), 65–94  mathnet  crossref  elib
    47. D. B. Davletov, D. V. Kozhevnikov, “The problem of Steklov type in a half-cylinder with a small cavity”, Ufa Math. J., 8:4 (2016), 62–87  mathnet  crossref  isi  elib
    48. Borisov D. Cardone G. Durante T., “Homogenization and norm-resolvent convergence for elliptic operators in a strip perforated along a curve”, Proc. R. Soc. Edinb. Sect. A-Math., 146:6 (2016), 1115–1158  crossref  mathscinet  zmath  isi  scopus
    49. A. G. Chechkina, “Homogenization of spectral problems with singular perturbation of the Steklov condition”, Izv. Math., 81:1 (2017), 199–236  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    50. Chechkina A.G., D'Apice C., De Maio U., “Rate of Convergence of Eigenvalues to Singularly Perturbed Steklov-Type Problem For Elasticity System”, Appl. Anal., 98:1-2, SI (2019), 32–44  crossref  mathscinet  zmath  isi  scopus
  •   - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:640
    Full text:207
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020